Families of finite sets with minimum shadows

Z. Füredi, J. R. Griggs

Research output: Contribution to journalArticle

22 Citations (Scopus)


The following problem was answered by a theorem of Kruskal, Katona, and Lindström about 20 years ago: Given a family of k-element sets ℱ, |ℱ|=m, at least how many (k-d)-element subsets are contained in the members of ℱ? This paper deals with the extremal families, e.g., they are completely described for infinitely many values of m.

Original languageEnglish
Pages (from-to)355-363
Number of pages9
Issue number4
Publication statusPublished - Dec 1986


  • AMS subject classification (1980): 05C35

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Families of finite sets with minimum shadows'. Together they form a unique fingerprint.

  • Cite this